# SDR C2XA06IA059

- Difficulty date: April 23, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 18,138 hours, 13,457 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 8271013
- Part serial: 00013
- Condition: Defective
- Location: Mlg
- Part time: 18,564 hours, 13,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2973, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT ON THE FIRST ATTEMPT WITH NO ASSOCIATED EICAS INDICATIONS.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
